Follow
vincent perrollaz
vincent perrollaz
Verified email at univ-tours.fr
Title
Cited by
Cited by
Year
Finite-Time Stabilization of Hyperbolic Systems on Tree-Shaped Networks
V Perrollaz, L Rosier
SIAM Journal on Control and Optimization 52 (1), 143-163, 2014
80*2014
Exact controllability of scalar conservation laws with an additional control in the context of entropy solutions
V Perrollaz
SIAM Journal on Control and Optimization 50 (4), 2025-2045, 2012
402012
Finite-time stabilization of a network of strings
F Alabau-Boussouira, V Perrollaz, L Rosier
Mathematical Control & Related Fields 5 (4), 721-742, 2014
352014
Asymptotic stabilization of entropy solutions to scalar conservation laws through a stationary feedback law
V Perrollaz
Annales de l'IHP Analyse non linéaire 30 (5), 879-915, 2013
312013
Dissipative boundary conditions for 2× 2 hyperbolic systems of conservation laws for entropy solutions in BV
JM Coron, S Ervedoza, SS Ghoshal, O Glass, V Perrollaz
Journal of Differential Equations 262 (1), 1-30, 2017
302017
Initial data identification in conservation laws and Hamilton–Jacobi equations
RM Colombo, V Perrollaz
Journal de Mathématiques Pures et Appliquées 138, 1-27, 2020
282020
Boundary stabilization of quasilinear hyperbolic systems of balance laws: exponential decay for small source terms
M Gugat, V Perrollaz, L Rosier
Journal of Evolution Equations 18, 1471-1500, 2018
282018
Initial boundary value problem and asymptotic stabilization of the Camassa–Holm equation on an interval
V Perrollaz
Journal of Functional Analysis 259 (9), 2333-2365, 2010
242010
3D positive lattice walks and spherical triangles
B Bogosel, V Perrollaz, K Raschel, A Trotignon
Journal of Combinatorial Theory, Series A 172, 105189, 2020
212020
Finite-time stabilization of hyperbolic systems over a bounded interval
V Perrollaz, L Rosier
IFAC Proceedings Volumes 46 (26), 239-244, 2013
132013
Conservation laws and Hamilton–Jacobi equations with space inhomogeneity
RM Colombo, V Perrollaz, A Sylla
Journal of Evolution Equations 23 (3), 50, 2023
122023
Exact controllability to trajectories for entropy solutions to scalar conservation laws in several space dimensions
C Donadello, V Perrollaz
Comptes Rendus. Mathématique 357 (3), 263-271, 2019
122019
Initial data identification in space dependent conservation laws and Hamilton-Jacobi equations
RM Colombo, V Perrollaz, A Sylla
Communications in Partial Differential Equations 49 (5-6), 470-504, 2024
82024
Asymptotic stabilization of stationnary shock waves using a boundary feedback law
V Perrollaz
arXiv preprint arXiv:1801.06335, 2018
82018
Peculiarities of space dependent conservation laws: Inverse design and asymptotics
RM Colombo, V Perrollaz, A Sylla
XVI International Conference on Hyperbolic Problems: Theory, Numerics …, 2022
32022
Localized inverse design in conservation laws and Hamilton-Jacobi equations
RM Colombo, V Perrollaz
Zeitschrift für angewandte Mathematik und Physik 76 (2), 1-16, 2025
2025
Entropy Production in General Balance Laws
R Colombo, V Perrollaz
arXiv preprint arXiv:2503.20370, 2025
2025
Conservation laws, propagation and control theory
V Perrollaz
Université de Tours, 2023
2023
Stabilization of conservation laws for G-solutions with application to traffic flow
T Liard, S Marx, V Perrollaz
2023
Stationary Solutions to Non Homogeneous Conservation Laws
RM Colombo, V Perrollaz, A Sylla
XVI International Conference on Hyperbolic Problems: Theory, Numerics …, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20